Generalised markovian control systems

Kloeden P.E. (1974) Generalised markovian control systems. Journal of the Australian Mathematical Society, 18 4: 485-491. doi:10.1017/S1446788700029220

Author Kloeden P.E.
Title Generalised markovian control systems
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700029220
Open Access Status Not yet assessed
Volume 18
Issue 4
Start page 485
End page 491
Total pages 7
Language eng
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:52:11 EST by System User